# SDR NACA202405070003

- Difficulty date: May 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Part number: UNKNOWN
- Condition: Failed
- Location: Cowl Dr Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG CORE COWL HINGE BOLT COULD NOT SELF LOCK. REPLACED #2 ENG CORE COWL HINGE BOLT IAW 767-300 AMM 71-11/
